MAUDE Adverse Event Report: KARL STORZ SE & Co. KG UNIDRIVE S III Motor System

KARL STORZ SE & Co. KG UNIDRIVE S III Motor System
Model Number 20701020-1
Medical Device Problem Codes Output Problem (3005); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: the patient underwent hysteroscopy.Equipment failure occurred during the procedure, resulting in inability to complete the surgery.The equipment has been taken out of service and returned for repair.No harm was caused to the patient.
 
Additional Manufacturer Narrative
Under user's discretion the device in question will not be returned to the manufacturer for evaluation.The investigation will be performed by a designated karl storz employee, investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
UNIDRIVE S III Motor System
Common Device Name
UNIDRIVE S III Motor System
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
theresa mussaw
2151 e grand ave
el segundo, CA 90245
MDR Report Key50352083
Report Number9610617-2026-02002
Device Sequence Number17658323
Product Code HIH
UDI-Device Identifier04048551278802
UDI-Public04048551278802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20701020-1
Device Catalogue Number20701020-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown